# SDR DXTA2021100149710

- Difficulty date: September 30, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N209QS
- Make and model: Cndair CL600*
- Aircraft serial: 6057
- Aircraft time: 5,209 hours, 2,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 60031974
- Condition: Broken
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: WHEN RAISING OR LOWERING MAIN CABIN DOOR,  EITHER ELECTRICALLY OR MANUALLY, A LOUD POPPING NOISE IS HEARD AS THE DOOR MOVES THROUGH THE UPPER ONE-HALF RANGE OF MOTION. //SIGNOFF // REMOVED FAILED FITTING P/N 600-31974 NSN & INSTALLED NEW FITTING P/N 600-31974-7 NSN IAW CL-650 AMM 52-11-31 REMOVED 2 FAILED GUIDE SHAFT P/N 600-38077 NSN & INSTALLED QTY2 NEW P/N 600-38077-3 NSW CL-650AMM 52-11-31 REMOVED QTY 4 FAILED FLANGED BEARING P/N M81934/2-10A016 NSN & INSTALLED QTY 4 NEW P/N M81934/2-10A016 NSN IAW CL-650 AMM 52-11-31 COUNTER BALANCE GAS SPAING RIGGING ACCOMPLISHED IAW CL-650 AMM 52-11-00 & 52-11-31 WITH NO DEFECTS NOTED MED OPS CHECKS ACCOMPLISHED IAW CL-650 AMM 52-00-00 WITH NO DEFECTS NOTED.
